Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Heavy menstrual cycles, migraines, Loestrin24Fe, no contraceptives. Any alternative medicine?

Hello, I am a 32 year old - mom to a 4 year old. Since her birth, I have had very heavy menstrual cycles and horrible migraines monthly. My iron level has been depleted since also. I saw an ob/gyn today and he s putting me on Loestrin24Fe, I haven t been on any contraceptives over 6 years now. Last time, it made my migraines and PMS worse. I read about Loestrine24Fe making migraines worse and same with PMS along with hair loss . What s your advice? And are there other options to increase my iron level faster, and control my cycles? Please assist. Thank you kindly! E
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Actually a low dose pill, like Loestrin 24 will help control migraines. It should be taken continuously 3 months at a time with no days off. That way there will only be a period every 3 months. PMS will be eliminated because there will be no natural cycle and only a light period every 3 months. Iron can also be increased by taking oral over the counter iron in a slow release form twice per day that is tolerated more easily.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor